# SDR DALA1171009855

- Difficulty date: December 22, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 3,068 hours, 2,799 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Odor
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING RUBBER SMELL - VERY STRONG IN COCKPIT AND THROUGHOUT THE CABIN, ON TAKEOFF AND CLIMB, CONTINUED TO DESTINATION UNEVENTFULLY.  REMOVED EXCESS RUBBER FROM TIRES SUSPECTED FROM HYDROPLANING.
